Q. I used a vibrator on my penis and now my penis is shrunk and damaged. Please help.

Answered by Dr. Shahil Khant and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Vibrator or Short Penis? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

I used a vibrator on my penis for 30 to 40 minutes and the result is that the hardness of my penis is gone and the length reduced a lot. Now, I am unable to have sex with my partner. Can you tell me any medicine for recovering from this situation and make my penis as it was before?


Related Questions:
Which one is better? Electric or manual toothbrush?
Can penile pump cause my penis to be numb?
I masturbate quite a bit. I used dildo and I am bleeding. Please help.
 

Dr. Shahil Khant
MBBS., M.S SURGERY., DNB UROLOGY
Andrology, General Surgery, Urology

Hello,

Welcome to icliniq.com.

  • Since how long are you using the vibrator and why? Was it prescribed by a doctor? Occasional use should not cause any problem.
  • I suggest you take tablet Tadalafil 10 mg one hour before sexual activity. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent. You can take it for a maximum of three times a week.

For more information consult a urologist online --> https://icliniq.com./ask-a-doctor-online/urologist

 

Thank you doctor,

No one prescribed it to me. It felt good. So, I used it. Last week I used the massager three to four times on my penis. But, now the problem is that I am not feeling anything in my penis. Its size is also reduced to 1 inch. I am not able to get any hardness. Kindly suggest how to get it back to the previous size and shape.

 

Dr. Shahil Khant
MBBS., M.S SURGERY., DNB UROLOGY
Andrology, General Surgery, Urology

Hello,

Welcome back to icliniq.com.

  • Do not worry. It will not cause any permanent damage as you have used it minimally. It will recover.
  • You can take the above medicine which I suggested. It will take 10 to 14 days.
  • Do not overthink about the problem. Nothing is wrong.

For more information consult a urologist online --> https://icliniq.com./ask-a-doctor-online/urologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


Penis is small and thin. Are there any medicines or surgeries for growth of penis?
Query: Hello doctor, I am a 27 year old unmarried male and my penis size is too small and thin. In the normal position, it is 3 inches, when it gets strong it is 4 inches. Are there any medicines or surgeries for the growth of penis? Also, my penis is not getting strong even when I am in sex mood. When I ...  Read Full »
Dr. Nidhi Jain Bukharia
Psychologist Counsellor

Answer: Hello, Welcome to icliniq.com. Kindly investigate your serum testosterone and serum luteinizing hormone level, length and girth can only be increased if these levels are low. But, in those individuals in whom the testosterone level is normal, let me tell you one thing that, there is no medically p...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


What is the cause for scoliosis and leg trembling?
Hi doctor, When I was 10 years old, I had spine surgery for removing a lipoma tumor. I was fine before surgery. After th ...Read more »
Why does puberphonia occur?
Hi doctor, I am a 23 year old male. My voice sounds like a girl's voice. Whenever someone hears my voice over the phone, ...Read more »
Effects of Sleep on Your Health
'Quality sleep' is the key to a healthy life. People with an imbalance in their sleep-wake cycle usually lead a disorien ...Read more »